View Full Version : My stomach hurts :(
01-16-2002, 10:36 AM
Recently my shakes, particularly weight gainers have been KILLING my stomach.. I been taking it for a few months and it never really had this effect on me. Could it be b/c i have been taking them for so long? Do I need a break? It sucks, b/e weight gainer was a good size meal in my day.. Any suggestions?:D :help:
01-16-2002, 10:45 AM
If you increased your caloric intake too much,it's normal to face such a problem.Your stomach needs some time to adjust.
01-16-2002, 11:10 AM
I havent really increased it at all.. Im not on a strict diet, so my calories vary during the day, but not much. Nothing to speak of anyway..
01-16-2002, 11:13 AM
Does the weight gainer contain too much sugar? It causes bloating..
01-16-2002, 01:46 PM
well it definatley contains sugar, i dont nkow if its too much or not.. But i have been taking this weight gainer for months (5 or 6) and never had this problem..
You sure its from them? Stop taking them for a couple of days, if the pain goes away you might try and use them again. Or try another brand. Or something like that.
01-16-2002, 02:19 PM
Did you increase your protein intake?
Do you drink milk?
01-17-2002, 08:00 AM
yes im positive its them, it happens 15-20 minutes after drinking them.
Wiz-Yes I drink milk, never had a prob before, and like i said not much has changed as far as my diet goes, protein has remained pretty much the same..
I dunno wtf is going on i guess my stomach has had enough of these things and is makin it known.. DAMN STOMACH!!
01-21-2002, 12:06 AM
drink more water
01-21-2002, 07:35 PM
(an amino acid that nourishes the cells that line the intestinal tract) - I read that in a book, they give their patients with stomach problems 20-40g glutamine a day.;)
01-22-2002, 12:12 AM
make sure the stuff youre putting in it isnt out dated/rotten and make sure the blender is clean (this was my problem before lol)
Powered by vBulletin® Version 4.2.2 Copyright © 2014 vBulletin Solutions, Inc. All rights reserved.